# SDR SWI2025F01611

- Difficulty date: July 6, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON  INTERNAL TCAS LOWER CHANNEL  BETWEEN BS 295 AND 310 AND BTWN S26R - 26L. (C-CHECK)  REMOVED AND INSTALLED NEW TCAS CHANNEL IAW SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01, AND DWG SH670-30023, REV G.  COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY.
